# SDR IPXA10558047

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 INSERT MISSING ON FLOORBOARD BS 900-1020, RBL 0-25, WL 208.  REPAIRED IAW EO B757-5320-9692.
